# SDR DALA2020090102911

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,683 hours, 11,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RH SHIELD PLATE FLOOR STRUCTURE SUPPORT FROM STA 767 TO STA 794.3 AT AFT CARGO COMPARTMENT. SHIELD PLATE FLOOR STRUCTURE SUPPORT FROM STA 767 TO STA 794. WAS REPLACED PER B737 -800 SRM 51-40-02 PAR 4 AND 5 AND DWG
